Systèmes linéaires, idéaux complets et/ou diviseurs exceptionnels
Séminaire d'algèbre et géométrie, journées singulières et jacobiennes, Cours de l'institut Fourier no. S24  (1993), p. 77-91
@incollection{CIF_1993__S24__77_0,
     author = {Lejeune-Jalabert, M.},
     title = {Syst\`emes lin\'eaires, id\'eaux complets et/ou diviseurs exceptionnels},
     booktitle = {S\'eminaire d'alg\`ebre et g\'eom\'etrie, journ\'ees singuli\`eres et jacobiennes},
     editor = {Gonzalez-Sprinberg, G. and Lejeune-Jalabert, M. and Spivakovsky, M. and Zaidenberg, M. G.},
     series = {Cours de l'institut Fourier},
     publisher = {Institut des Math\'ematiques Pures - Universit\'e Scientifique et M\'edicale de Grenoble},
     number = {S24},
     year = {1993},
     pages = {77-91},
     language = {fr},
     url = {http://www.numdam.org/item/CIF_1993__S24__77_0}
}
Lejeune-Jalabert, M. Systèmes linéaires, idéaux complets et/ou diviseurs exceptionnels, in Séminaire d'algèbre et géométrie, journées singulières et jacobiennes, Cours de l'institut Fourier, no. S24 (1993), pp. 77-91. http://www.numdam.org/item/CIF_1993__S24__77_0/

[C.G.L1] Campillo A., Gonzalez-Sprinberg G., Lejeune-Jalabert M. - Amas, idéaux à support fini et chaînes toriques, C. R. Acad. Sci. Paris Sér. I Math. 315 (1992) , 987-990. | MR 1186934 | Zbl 0791.14001

[C.G.L2] Campillo A., Gonzalez-Sprinberg G., Lejeune-Jalabert M. - Clusters, proximity inequalities and Zariski-Lipman complete ideal theory, Prépublication de l'Institut Fourier n° 261, Grenoble, 1993.

[C] Casas E. - Infinitely near imposed singularities and singularities of polar curves, Math. Ann. 287 (1990), 429-454. | MR 1060685 | Zbl 0675.14009

[DV] Du Val P. - Reducible exceptional curves, Amer. J. Math. 58 (1936), 285-289. | JFM 62.0774.01 | MR 1507152

[E.C] Enriques F., Chisini O. - Lezioni sulla teoria geometrica delle equazioni e delle funzioni algebriche, 1915 (CM5 Zanichelli 1985) Libro IV. | JFM 45.1356.02

[GS] Gonzalez-Sprinberg G. - Théorie de Zariski-Lipman et amas toriques, ce volume.

[J] Jouanolou J. P. - Théorèmes de Bertini et applications, Progress in Mathematics, Birkhaüser, 1983. | MR 725671 | Zbl 0519.14002

[Kh] Khovanskii A.G. - Newton polyhedra and toral varieties, Funct. Anal, and its appl. 11, n ° 4 (1977), 56-67. | MR 476733 | Zbl 0445.14019

[L1] Lipman J. - Rational singularities with applications to algebraic surfaces and unique factorization, Publ. IHES 36 (1969), 195-279. | Numdam | MR 276239 | Zbl 0181.48903

[L2] Lipman J. - On complete ideals in regular local rings, Algebraic geometry and commutative algebra in honor of M. Nagata, (1987), 203-231. | MR 977761 | Zbl 0693.13011

[L3] Lipman J. - Proximity inequalities for complete ideals in two-dimensional regular local rings, Comm. Alg. Week Mount Holyoke College 1992. Proceedings to appear in Contemporary Math.. | MR 1266187 | Zbl 0814.13016

[LJ] Lejeune-Jalabert M. - Linear systems with infinitely near base conditions and complete ideal in dimension two, College on Singularity ICTP Trieste, 1991 (to appear). | MR 1378412 | Zbl 0948.14004

[S] Spivakovsky M. - Valuations in function fields of surfaces, Amer. J. Math. 112 (1990), 107-156. | MR 1037606 | Zbl 0716.13003

[V] Varchenko A.N. - Zeta-function of monodromy and Newton's diagram, Inv. Math. 37 (1976), 253-262. | MR 424806 | Zbl 0333.14007

[Z1] Zariski O. - Algebraic surfaces, (1934), Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer-Verlag, Chapter II and Appendix to chapter II by J. Lipman. | MR 1336146 | Zbl 0219.14020

Zariski O. - Algebraic surfaces, Second supplemented edition (1971) Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer-Verlag, Chapter II and Appendix to chapter II by J. Lipman. | MR 469915 | Zbl 0219.14020

[Z2] Zariski O. - Polynomial ideals defined by infinitely near base points, Amer. J. Math. 60 (1938), 151-204. | JFM 64.0079.01 | MR 1507308

[Z.S] Zariski O., Samuel P. - Commutative Algebra II, Appendix 5, Van Nostrand, 1960. | MR 120249 | Zbl 0081.26501